Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On measures of column indecomposability


Author: D. J. Hartfiel
Journal: Proc. Amer. Math. Soc. 63 (1977), 189-197
MSC: Primary 15A48; Secondary 15A21, 60J10
MathSciNet review: 0485934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any given nonnegative matrix A, this paper develops a notion of the kth measure of column indecomposability of A. The behavior of this measure on products of matrices is investigated. These results are then applied in developing several results on nonhomogeneous Markov chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48, 15A21, 60J10

Retrieve articles in all journals with MSC: 15A48, 15A21, 60J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0485934-1
PII: S 0002-9939(1977)0485934-1
Keywords: Indecomposable, measures, nonhomogeneous Markov chains
Article copyright: © Copyright 1977 American Mathematical Society